The Community for Technology Leaders
Green Image
Issue No. 05 - September (1980 vol. 6)
ISSN: 0098-5589
pp: 480-484
J.C. Huang , Department of Computer Science, University of Houston
This paper describes a verification rule for loop programs, and shows how it can be used in conjunction with the invariant-relation theorem to facilitate verification of programs.
verification rule, Consistency, decomposition, invariant-relation theorem, loop program, predicate transformation, program verification, subgoal induction
J.C. Huang, "A New Verification Rule and Its Applications", IEEE Transactions on Software Engineering, vol. 6, no. , pp. 480-484, September 1980, doi:10.1109/TSE.1980.230788
81 ms
(Ver 3.3 (11022016))